Acute pancreatitis after ifosfamide therapy

Shai Izraeli*, Peter C. Adamson, Susan M. Blaney, Frank M. Balis

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Acute pancreatitis is an uncommon but serious complication of cancer chemotherapy. A 16‐year‐old girl with metastatic osteosarcoma experienced recurrent bouts of symptomatic pancreatitis 24 hours after treatment with ifosfamide administered as a single agent. To the authors' knowledge, this is the first report of an association between ifosfamide and pancreatitis. Because serum amylase levels are not monitored routinely during treatment with most chemotherapeutic agents, subclinical cases of pancreatitis with ifosfamide and other agents may go undetected.

Original languageEnglish
Pages (from-to)1627-1628
Number of pages2
JournalCancer
Volume74
Issue number5
DOIs
StatePublished - 1 Sep 1994
Externally publishedYes

Keywords

  • case report
  • chemotherapy
  • ifosfamide
  • osteosarcoma
  • pancreatitis

Fingerprint

Dive into the research topics of 'Acute pancreatitis after ifosfamide therapy'. Together they form a unique fingerprint.

Cite this